# SDR SWIA202409250011

- Difficulty date: September 21, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 23,562 hours, 13,813 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Warning Message
- Location: Parking
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRKG BRK NOT REALEASED MESSAGED APPEARED MULTIPLE TIMES ON LANDING. AS WELL AS EMERGENCY/PARKING BRAKE ON INDICATION.   (FLIGHT 5759 - FILED CLOSED)   VERIFIED NO 10 DAY HISTORY. PERFORMED OPERATIONAL TEST OF PARKING BRAKE ASSY IAW AMM 32-44-00-710-801-A. OPS TEST GOOD. COMPLIED WITH FIM 32-41-00-810-861-A. COULD NOT DUPLICATE FAULT. NO FAULT FOUND.
